# SDR DALA2018010400077

- Difficulty date: January 1, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 81,325 hours, 10,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Cable
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR WILL NOT DISARM. REMOVED DOOR SLIDE AT 4L PER AMDS W/C 2500-4440. REMOVED DOOR LINING, R&R 4L PUSH/PULL CABLE AND REINSTALLED DOOR LININGS PER AMM 52-11. REINSTALLED 4L DOOR SLIDE PER AMDS W/C 2500-4440. 4L DOOR CKS NML. OK FOR SVC.
